Alert archive / Puerto Rico / Small Craft Advisories in 2014

Small Craft Advisory 10, NWS JSJ

April 4, 2014

NWS JSJ issued this small craft advisory at Apr 4, 2014, 3:07 AM CDT. It took effect at Apr 4, 2014, 5:00 PM CDT. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2014, 3:07 AM CDT (08:07 UTC)
In effect from
Apr 4, 2014, 5:00 PM CDT
Expired
Apr 6, 2014, 8:43 PM CDT
In force
52 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

889 
WHCA72 TJSJ 040807
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
407 AM AST FRI APR 4 2014

...NORTHERLY SWELL TO INVADE THE LOCAL WATERS...

.A NORTHERLY SWELL IS EXPECTED TO INVADE THE LOCAL WATERS TODAY
INTO SATURDAY...CAUSING HAZARDOUS SEAS OVER THE OFFSHORE ATLANTIC
WATERS.

AMZ710-041615-
/O.NEW.TJSJ.SC.Y.0010.140404T2200Z-140406T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
407 AM AST FRI APR 4 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
AST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM AST
SUNDAY. 

* WINDS...EAST NORTHEAST WINDS 20 KNOTS OR LESS.

* WAVES/SEAS...BUILDING TO 7 FEET IN NORTHERLY SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
11 follow-up statements
746 
WHCA72 TJSJ 041556
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1156 AM AST FRI APR 4 2014

...NORTHERLY SWELL TO INVADE THE LOCAL WATERS...

.A NORTHERLY SWELL IS EXPECTED TO INVADE THE LOCAL WATERS TONIGHT INTO
SATURDAY...CAUSING HAZARDOUS SEAS OVER THE OFFSHORE ATLANTIC
WATERS.

AMZ710-050230-
/O.CON.TJSJ.SC.Y.0010.140404T2200Z-140406T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1156 AM AST FRI APR 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM AST SUNDAY...

* WINDS...EAST NORTHEAST WINDS 20 KNOTS OR LESS.

* WAVES/SEAS...BUILDING TO 7 FEET IN NORTHERLY SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
899 
WHCA72 TJSJ 042159 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
559 PM AST FRI APR 4 2014

...NORTHERLY SWELL TO INVADE THE LOCAL WATERS...

.A NORTHERLY SWELL IS EXPECTED TO INVADE THE LOCAL WATERS TONIGHT
INTO SATURDAY...CAUSING HAZARDOUS SEAS OVER THE OFFSHORE ATLANTIC
WATERS.

AMZ710-050600-
/O.CON.TJSJ.SC.Y.0010.140404T2200Z-140406T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
559 PM AST FRI APR 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM AST SUNDAY...

* WINDS...EAST NORTHEAST WINDS 20 KNOTS OR LESS.

* WAVES/SEAS...BUILDING TO 7 FEET IN NORTHERLY SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
259 
WHCA72 TJSJ 050229 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1029 PM AST FRI APR 4 2014

...NORTHERLY SWELL WILL CONTINUE TO INVADE THE LOCAL ATLANTIC WATERS...

.A NORTHERLY SWELL WILL INVADE THE LOCAL ATLANTIC WATERS OVERNIGHT
THROUGH SATURDAY. THIS COMBINED WITH THE MODERATE TO FRESH EASTERLY
TRADE WINDS WILL CAUSE HAZARDOUS SEAS OVER THE OFFSHORE ATLANTIC
WATERS.

AMZ710-051030-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-140406T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1029 PM AST FRI APR 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST SUNDAY...

* WINDS...EAST NORTHEAST WINDS 20 KNOTS OR LESS.

* WAVES/SEAS...BUILDING TO 7 FEET IN NORTHERLY SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
662 
WHCA72 TJSJ 050845
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
445 AM AST SAT APR 5 2014

...HAZARDOUS SEAS EXPECTED THROUGH THE WEEKEND...

.MODERATE NORTH SWELLS AND FRESH TRADE WINDS WILL RESULT IN
HAZARDOUS SEAS ACROSS THE OFFSHORE ATLANTIC WATERS.

AMZ710-051645-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-140406T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
445 AM AST SAT APR 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST SUNDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN MIXED NORTH SWELLS AND EAST
  NORTHEAST GENERATED WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
817 
WHCA72 TJSJ 051409
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1009 AM AST SAT APR 5 2014

...HAZARDOUS SEAS EXPECTED THROUGH THE WEEKEND...

.MODERATE NORTH SWELLS AND FRESH TRADE WINDS WILL RESULT IN
HAZARDOUS SEAS ACROSS THE OFFSHORE ATLANTIC WATERS.

AMZ710-052215-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-140406T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1009 AM AST SAT APR 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST SUNDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN MIXED NORTH SWELLS AND EAST 
  NORTHEAST GENERATED WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
811 
WHCA72 TJSJ 052032
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
432 PM AST SAT APR 5 2014

...HAZARDOUS SEAS EXPECTED THROUGH THE WEEKEND...

.MODERATE NORTH SWELLS AND FRESH TRADE WINDS WILL RESULT IN
HAZARDOUS SEAS ACROSS THE OFFSHORE ATLANTIC WATERS.

AMZ710-060445-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-140406T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
432 PM AST SAT APR 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST SUNDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN MIXED NORTH SWELLS AND EAST GENERATED
  WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
135 
WHCA72 TJSJ 060235
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1035 PM AST SAT APR 5 2014

...HAZARDOUS SEAS EXPECTED THROUGH SUNDAY NIGHT...

.MODERATE NORTH SWELLS AND FRESH TRADE WINDS WILL RESULT IN
HAZARDOUS SEAS ACROSS THE OFFSHORE ATLANTIC WATERS.

AMZ710-061045-
/O.EXT.TJSJ.SC.Y.0010.000000T0000Z-140407T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1035 PM AST SAT APR 5 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT AST SUNDAY
NIGHT...

* WINDS...EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN MIXED NORTH SWELLS AND EAST 
  GENERATED WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
110 
WHCA72 TJSJ 060832
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
432 AM AST SUN APR 6 2014

...HAZARDOUS SEAS EXPECTED THROUGH SUNDAY NIGHT...

.MODERATE NORTH SWELLS AND FRESH TRADE WINDS WILL RESULT IN
HAZARDOUS SEAS ACROSS THE OFFSHORE ATLANTIC WATERS.

AMZ710-061645-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-140407T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
432 AM AST SUN APR 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN MIXED NORTH SWELLS AND EAST 
  GENERATED WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
677 
WHCA72 TJSJ 061405
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1005 AM AST SUN APR 6 2014

...HAZARDOUS SEAS EXPECTED THROUGH TONIGHT...

.MODERATE NORTH SWELLS AND FRESH TRADE WINDS WILL RESULT IN
HAZARDOUS SEAS ACROSS THE OFFSHORE ATLANTIC WATERS.

AMZ710-062215-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-140407T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1005 AM AST SUN APR 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST 
TONIGHT...

* WINDS...EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN MIXED NORTH SWELLS AND EAST 
  GENERATED WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
923 
WHCA72 TJSJ 062021
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
421 PM AST SUN APR 6 2014

...HAZARDOUS SEAS EXPECTED THROUGH TONIGHT...

.MODERATE NORTH SWELLS AND FRESH TRADE WINDS WILL RESULT IN
HAZARDOUS SEAS ACROSS THE OFFSHORE ATLANTIC WATERS.

AMZ710-070400-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-140407T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
421 PM AST SUN APR 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...EAST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET IN MIXED NORTH SWELLS AND EAST 
  GENERATED WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
599 
WHCA72 TJSJ 070143
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
943 PM AST SUN APR 6 2014

...MARINE CONDITIONS HAVE IMPROVED...

AMZ710-070245-
/O.CAN.TJSJ.SC.Y.0010.000000T0000Z-140407T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
943 PM AST SUN APR 6 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

ALL LOCAL BUOYS INCLUDING THE 41043 SHOW THAT THE WINDS AND SEAS
HAVE SUBSIDED BELOW THE ADVISORY CRITERIA. THEREFORE...THE NATIONAL
WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 10:00 PM CDT, 5 hours 7 minutes earlier.

Area forecast discussion, Apr 3, 10:00 PM CDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1100 PM AST THU APR 3 2014

.UPDATE...SHOWERS AND ISOLATED THUNDERSTORM ACTIVITY DIMINISHED
ACROSS MUCH OF THE ISLANDS DURING THE LATE EVENING HOURS. AREAS
OF MODERATE TO LOCALLY HEAVY RAINFALL WITH A FEW THUNDERSTORMS
WERE HOWEVER OBSERVED OVER THE COASTAL WATERS MAINLY BETWEEN EASTERN
PUERTO RICO AND THE U.S. VIRGIN ISLANDS. INSTABILITY ALOFT...ALONG
WITH GOOD MOISTURE ADVECTION ALONG THE FRONTAL BOUNDARY WHICH DRIFTED
SOUTH ACROSS THE REGION...WILL CONTINUE TO AID IN ENHANCING OVERNIGHT
CONVECTION ACROSS THE LOCAL WATERS AND PARTS OF THE ISLANDS. EXPECT
UPPER TROUGH TO LIFT NORTHWARDS DURING THE NEXT 24 HOURS...OR SO AS
THE UPPER HIGH PRESSURE RIDGE WILL BUILD ACROSS THE REGION OVER THE
UPCOMING WEEKEND. HOWEVER LINGERING MOISTURE ALONG WITH THE TIGHTENING
OF THE LOCAL SURFACE PRESSURE GRADIENT WILL TIGHTEN AND INDUCE LOW
LEVEL CONVERGENCE ACROSS THE REGION. THIS WILL ALLOW FOR THE FORMATION
OF DAYTIME CONVECTION ACROSS THE ISLANDS ON FRIDAY. THEREFORE NO
SIGNIFICANT CHANGES WERE MADE TO THE INHERITED FORECAST PACKAGE AT
THIS TIME.

&&

.AVIATION UPDATE...REMNANTS OF FRONTAL BOUNDARY WILL CONTINUE TO
INTERACT WITH AN UPPER LEVEL TROUGH INDUCING THE DEVELOPMENT OF
SHOWERS ACROSS PARTS OF THE LOCAL FLYING AREA TONIGHT/OVERNIGHT.
SHRA AND ISOLD TSRA WILL AFFECTING TJSJ...TIST AND TISX FROM TIME
TO TIME. TJSJ 04/00Z INDICATED A NORTHEAST WIND FLOW OF 10-25
KNOTS BELOW 12K FEET...BECOMING WESTWARD UP TO 95 KNOTS ALOFT.

&&

.MARINE...LATEST FROM BUOY 41043 NNE OF PUERTO RICO SHOWED A
COMBINATION OF NE WIND WAVES AND A NORTHERLY SWELL OF 5 TO 6 FEET
AT 10-11 SECS...WHILE THE SAN JUAN BUOY 41053 EARLIER SHOWED SEAS
OF 5 TO 6 FEET IN MOSTLY WIND GENERATED WAVES...AND PRESENT WINDS
OF 15 TO 17 KNOTS WITH OCCASIONAL GUSTS UP TO 21 KNOTS OR SO.
SMALL CRAFT OPERATORS ARE THEREFORE URGED TO EXERCISE CAUTION.
EXPECT GRADUAL INCREASE IN SEAS ON FRIDAY. THEREFORE...SMALL
CRAFT ADVISORIES WILL BE REQUIRED FOR THE ATLANTIC WATERS AND
LOCAL PASSAGES. PLEASE REFER TO THE LATEST COASTAL WATER FORECAST
ISSUED BY THE WFO SAN JUAN OFFICE.

&&

.PREV DISCUSSION... /ISSUED 238 PM AST THU APR 3 2014/

SYNOPSIS...FRONTAL BOUNDARY TO THE NORTH OF THE LOCAL AREA WILL
CONTINUE TO MOVE CLOSER...BRINGING CLOUDS AND RAIN THE REST OF
THIS AFTERNOON AND TONIGHT. SURFACE HIGH PRESSURE ACROSS THE WESTERN
ATLANTIC IS EXPECTED TO DRIFT EASTWARD...TIGHTENING THE LOCAL
PRESSURE GRADIENT AND SHIFTING THE WINDS TO A MORE SE DIRECTION
FOR THE WEEKEND. UPPER LEVEL TROUGH EXPECTED TO PASS OVER THE AREA
ON SATURDAY WHILE A RIDGE IS EXPECTED TO DEVELOP ACROSS THE
WESTERN CARIBBEAN ON SUNDAY.

DISCUSSION...SCATTERED TO NUMEROUS SHOWERS WITH ISOLATED THUNDERSTORMS
DEVELOPED THIS AFTERNOON SOUTH OF THE CORDILLERA CENTRAL OF
PUERTO RICO. RAINFALL AMOUNTS WERE BETWEEN 1 TO 2 INCHES IN SOME
PLACES. THIS ACTIVITY WAS THE COMBINATION OF A FRONTAL BOUNDARY
COMBINING WITH DAYTIME HEATING AND OROGRAPHIC LIFTING. THESE
SHOWERS ARE EXPECTED TO CONTINUE THROUGH SUNSET...WHEN MOST
ACTIVITY SHOULD DISSIPATED BY THEN. HOWEVER...CLOUDINESS WITH
SHOWERS WILL CONTINUE TO AFFECT THE LOCAL AREA TONIGHT...AS THIS
FRONTAL BOUNDARY MOVES ACROSS THE REGION.

AFTER THIS FRONT...SURFACE HIGH PRESSURE WILL BUILD OVER THE
AREA...WHICH WILL MAINTAIN A NORTHEAST WIND FLOW ACROSS THE
REGION. THIS WIND FLOW WILL TRANSPORT PATCHES OF LOW LEVEL
MOISTURE OVER PUERTO RICO AND THE U.S. VIRGIN ISLANDS DURING THE
WEEKEND. IN ADDITION...AN UPPER LEVEL TROUGH WILL PASS ACROSS THE
AREA SATURDAY....WHICH WILL ENHANCE THE SHOWER ACTIVITY MAINLY IN
THE AFTERNOON HOURS. IN THE LONG TERM...COMPUTER MODELS SHOWS ANOTHER
FRONT WILL MOVE ACROSS THE WESTERN ATLANTIC AND WILL APPROACH THE
LOCAL REGION AT THE END OF NEXT WEEK.

AVIATION...PERIODS OF MVFR OR EVEN IFR CONDITIONS WILL CONTINUE
ACROSS TJPS UNTIL AT LEAST UNTIL 03/22Z THIS EVENING. REMNANTS OF
FRONTAL BOUNDARY WILL CONTINUE TO INTERACT WITH AN UPPER LEVEL
TROUGH INDUCING THE DEVELOPMENT OF SHOWERS ACROSS PARTS OF THE LOCAL
FLYING AREA TONIGHT. SHRA AND ISOLD/SCT TSRA WILL FORM FORM AGAIN
TOMORROW AFTERNOON ACROSS THE SOUTH CENTRAL AND SW PORTIONS OF PR.
TJSJ 03/12Z INDICATED AN EAST NORTHEAST WIND FLOW OF 5 TO 15 KNOTS
FROM THE SURFACE TO AROUND 13K FEET...BECOMING WESTWARD UP TO 80
KNOTS ALOFT.

MARINE...LOCAL BUOY OBSERVATION INDICATED SEAS BETWEEN 5-7 FEET
ARE PREVAILING ACROSS THE COASTAL WATERS. A NORTHWEST TO NORTH
SWELL IS EXPECTED TO AFFECT THE OFFSHORE ATLANTIC WATERS BY FRIDAY
NIGHT INTO SATURDAY. A SMALL CRAFT ADVISORY COULD BE REQUIRED FOR
THOSE WATERS LATER TONIGHT OR EARLY FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  74  85  74  86 /  50  50  40  40
STT  73  84  75  85 /  50  50  40  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY FROM MIDNIGHT SATURDAY NIGHT TO 6 PM AST
     SUNDAY FOR ANEGADA PASSAGE SOUTHWARD TO 17N-CARIBBEAN
     WATERS OF PUERTO RICO FROM 10 NM TO 17N.

     SMALL CRAFT ADVISORY FROM MIDNIGHT SATURDAY NIGHT TO NOON AST
     SUNDAY FOR COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT
     10 NM-COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN
     PUERTO RICO OUT 10 NM.

     SMALL CRAFT ADVISORY FROM 6 PM SATURDAY TO 6 AM AST SUNDAY FOR
     MONA PASSAGE SOUTHWARD TO 17N.

     SMALL CRAFT ADVISORY FROM 6 PM FRIDAY TO 6 PM AST SUNDAY FOR
     ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N.

&&

11/09
Hazardous weather outlook, Apr 4, 2:25 AM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
325 AM AST FRI APR 4 2014

AMZ710>745-PRZ001>013-051000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
325 AM AST FRI APR 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-051000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
325 AM AST FRI APR 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 2:50 PM CDTAreal Flood AdvisoryJSJ2 hr
Apr 4, 2:53 PM CDTAreal Flood AdvisoryJSJ2 hr
Apr 4, 2:55 PM CDTAreal Flood AdvisoryJSJ2 hr

Nearby

Small Craft Advisories in Puerto Rico, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.